# SDR PNSA970806

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Quadrant
- Part number: 531624
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACT, FLIGHT IDLE STOP OPEN LIGHT CAME ON, RETURNED TO BLOCK.  REPLACED CONTROL QUADRANT.
